# SDR UPS02838734

- Difficulty date: June 20, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 71,117 hours, 47,866 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 REMOVE EXISTING REPAIR DOUBLER ON L-1 DOOR LOWER FWD TO AFT CORNER TO EVALUATE DAMAGE, INTERNAL DOUBLER CRACKED AT LONG 21L, AND SKIN DAMAGED STA 31-70 BETWEEN LONG 21L TO 14L.  REMOVED EXISTING REPAIR, CUTOUT DAMAGE AREAS AND SKIN SEGMENT BETWEEN STA 31 TO 70 BETWEEN LONG 21L TO 14L, NDT VERIFIED NO CRACKS AT CUTOUT, FABRICATED AND INSTALLED DOUBLERS, TRIPLERS, FILLERS, AND SKIN SEGMENT IAW 8110-3 APPROVED SAA SK730-509, EO DC8-5330-17087-A, SRM 53-2-0 FIG 15.
